Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Doctor has prescribed Dexona 0.5mg for my swollen hill & I want to know the side effects it and if it s a Steroid ?

Hi I have a pain in my right heel, doctor has prescribed Dexona 0.5mg for 4 days, morning & evening, with other medicines. I want to know the side effects of this medication and if it s a Steroid ?
Asked On : Thu, 28 Jul 2011
Answers:  3 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Dear Aparna,

Thanks for the reply, Calcaneal spur and Plantar Fascitis are two different, Calcaneal spur the pain would be on the spot right below the heel and Fascitis, the pain is little wide spread mostly on the base of foot around the area of the arch of foot. Are you by any chance took up running recently or took up gym activity ???? just a question. You had to look into your footwear wear a good running shoe or sneakers.
Answered: Thu, 28 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
I think doctor might have some reason of prescribing Dexona which usually not of much useful in heel pain.
Dexona is a steroid.
You might have Calcanium spur,go for Xray and find out.
ok and bye.
Answered: Thu, 28 Jul 2011
I find this answer helpful
  User's Response
Hello Aparna,

If your pain on the heel is kinda sharp and nagging and increases with walking. First thing in the morning taking few steps is extremely painful. More likely it could be Calcaneal spur (x-ray would rule that right). Post xray, I would recommend you to visit a physiotherapist and possibly a Podiatrist for management of this condition. Ultrasound therapy in physio would provide you with pain relief with nil side effects.
Answered: Thu, 28 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor